# SDR 98ZZZX3873

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40558
- Make and model: Piper PA-18-150
- Aircraft serial: 187509127
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Part number: 002200601
- Condition: Failed
- Location: Elt
- Component: Artex, G7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUNCTION TESTED ELT AS PART OF ROUTINE INSPECTION OF AIRCRAFT.  FIVE MINUTES AFTER TEST, ELT WAS WARM TO TOUCH.  REMOVED BATTERY PACK, ESTIMATED TEMPERATURE TO BE 130 DEGREES FAHRENHEIT.  WIRES NOT TOUCHING, STAYED WARM FOR 15 MINUTES.  NEW BATTERY PACK IN ELT CHECKED GOOD, DID NOT OVERHEAT.
